# SDR SWAA970923

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NOTED A HOT RUBBER SMELL WAS NOTED WHEN GASPER FAN WAS SWITCHED ON, AND DISSIPATED WHEN SWITCHED OFF.  REPLACED FAN PER BOEING M/M.
